Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

On thyroid medicine and cetirizine for body rashes. Not feeling comfortable in public. Suggest some cure

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Question
Hi Doctor,
I just wanted to ask you one thing from the last one month i am taking thyroid medicine and sometimes i also take cetrizine for body rashes but now the main problem that i am facing is that i am able to see everyone sitting in front of me and talking to everyone normally and i can also hear them properly but i m not able to feel them sitting nearby to me. Doc please help me out to resolve this prob as i m really sick and tired. Please tell me the resolution for this prob doc.
Posted Wed, 8 Aug 2012 in Mental Health
 
 
Answered by Dr. Ramesh M.Vachharajani 22 minutes later
Hi,
Thanks for writing in.
This is an unusual feeling you get with thyroid medicine or with hypothyroidism ( which has not been adequately treated)
Thyroid medicine might have some side effects like an uneasy psychological state of anxiety or depression. Also, you should be taking this medicine empty stomach to ensure proper absorption.
These would be leading to your problem. Please see your physician and get a serum TSH level done to ensure that its normal. We may want to alter the dose after the reports.
Dont take cetrizine and the thyroid medication together. Let there be a gap of 2 -3 hours.
Hope I answered your query.
For more queries or clarification, please ask.
I will be happy to help.
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: On thyroid medicine and cetirizine for body rashes. Not feeling comfortable in public. Suggest some cure 43 minutes later
But doc i don't take both the medicines together. I take Thyroid medicine early in the morning and for cetrizine I take it wen i feel like scratching my skin that's twice in a week. And also please tell me that should i go for the retest of Thyroid. And from past 3 days i got back pain and that is in the center of my back. I also took pain killer to remove that pain but the medicine didn't worked that much.
 
 
Answered by Dr. Ramesh M.Vachharajani 2 hours later
Hi,

Thanks for writing back.

Yes, to assess the thyroid you have to go for test again. The dose of the medicine can be modified accordingly as per the reports.

A recent onset back ache is mostly muscular and should settle down with rest, analgesics and warm compresses. You may continue to the pain killer. In addition warm compresses and topical pain balms / muscle relaxant creams may give added benefits. , might be due to some muscle catch or muscle strain.

Hope I answered your query. If you do not have further query or clarification, you can close the discussion and rate it.

Regards
Above answer was peer-reviewed by
 
Follow-up: On thyroid medicine and cetirizine for body rashes. Not feeling comfortable in public. Suggest some cure 3 days later
hi doc

recently u told me about the test of thyroid and the report of my test is TSH- 3.3
SO PLEASE SUGGEST ME SHOULD I TAKE MEDICINE OR NOT,AND YOU CAN GO THROUGH THE EARLIER DISCUSSION ABOUT THE DOCTOR PANEL OF HEALTHCARE MAGIC AND ADVISE THE SAME.BECAUSE I AM REALLY VERY EMOTIONAL REALLY SUFFERING VERY BADLY.

THANKS XXXXXX
 
 
Answered by Dr. Ramesh M.Vachharajani 1 hour later
Hi, XXXXXX
Thanks for writing back.
With this dose your thyroid is controlled so continue with the same dose. Probably this could be the maintainence dose for you. You consult your doctor and tell about this side effect then he may still reduce the dose. Remember the dose can increase or decrease when you get stressed mentally or physically. So it is important to XXXXXXX the doctor for revision every 3 months.
After this if your problem persisted you can consult psychiatrist for anxiety or depression for medication and counseling.
I answered your query.
If you do not have further query or clarification, you can close the discussion and rate the answer.
Regards.
Above answer was peer-reviewed by
 
Follow-up: On thyroid medicine and cetirizine for body rashes. Not feeling comfortable in public. Suggest some cure 3 hours later
hi doc,

but actually i really dont want to take this medicine because just because of this medicine i am suffering from this side effect.so kindly you suggest me what should i do?or you suggest me any medicine?
 
 
Answered by Dr. Ramesh M.Vachharajani 5 hours later
Hi XXXXXX

Thanks for writing back.

Please note one thing that thyroid is controlled due to this medicine. It is a life long problem and you just need to supplement necessary medicine. Once you stop taking medicine, after some time problem of hypothyroid will appear again. I do not think there is any short cut.

So you have to continue the medicine with maintenance dose. I think you should try other brands other than the one you use now. I would suggest you to consult your treating doctor and discuss this problem with him.

Thanks.
Dr Ramesh.
Above answer was peer-reviewed by
 
Follow-up: On thyroid medicine and cetirizine for body rashes. Not feeling comfortable in public. Suggest some cure 2 days later
Hi doc,

its an emergency,in the morning my hubby was totally alright and suddenly he got in the pain in his eyes and half of the head.and still he is having a severe pain,and i ahve given a two dose of vasograin but pain is not stopped,please suggest what should i do? any medicine or wat?
 
 
Answered by Dr. Ramesh M.Vachharajani 10 hours later
Hi,
Thanks for writing back.
I am sorry for writing back late.
If pain still persists then you can give Ibuprofen, paracetamol combination tablet and if required, you can give some tranquilizer tablet. His blood pressure also needs to be checked.
Regards.
Above answer was peer-reviewed by
 
Follow-up: On thyroid medicine and cetirizine for body rashes. Not feeling comfortable in public. Suggest some cure 1 hour later
Hi Doc,
Bp has been thrice and its completely normal and yesterday night we took him to the emergency and he was been given a pain killer injection and was been told to go through LFT, KFT, Chest x-ray and TSH. The sugar which was been tested last night was normal and also my hubby was been told to go through the CT Scan as well.

So, Doc kindly reply us back as soon as possible and tell us what should be done.

Regards

 
 
Answered by Dr. Ramesh M.Vachharajani 3 hours later
Hi,

Thank for writing back.

I hope your husband is doing well now.

Computed Tomography is usually performed to rule out intracranial space occupying lesions/blood which is common cause of severe headache. You can get the test done to rule these out.

The need for other test is decided upon clinical examination.

We can be able to opine about his clinical condition and further plan of treatment once the results of the test is out. So please wait for the results and things will be clearer.

Hope this is clear. I will be available to help you for other needs.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor